MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH DOUBLE LUMEN BRONC. TUBE SET RIGHT; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTI

TELEFLEX MEDICAL RUSCH DOUBLE LUMEN BRONC. TUBE SET RIGHT; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTI
Model Number IPN041720
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "the doctor found cuff leakage when using on patient.Then changed new one, no impact on patient." the patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The actual sample involved in the complaint was not returned for evaluation; therefore, a representative sample was taken from current production at the manufacturing facility.A visual exam was performed on the representative sample and no defects were observed.The blue cuff and the clear cuff were then inflated to 25mbar using a calibrated endotest.The cuffs were inflated and deflated with no issues.The sample was then immersed in water to check for leaks.No bubbles were observed coming from the cuffs indicating there were no leaks.A device history record (dhr) review was performed and there were no issues found that could relate to the reported complaint.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
RUSCH DOUBLE LUMEN BRONC. TUBE SET RIGHT
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTI
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16886214
Report Number8040412-2023-00202
Device Sequence Number17677563
Product Code CBI
UDI-Device Identifier14026704344335
UDI-Public14026704344335
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN041720
Device Catalogue Number116200-000370
Device Lot Number18IT23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown